# SDR ASAA0975586

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A50403
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT T/E WEDGE CHAFED ON LOWER SURFACE. REPAIRED IAW EA NG 57EA 01203.
